Have any of you had problems with Liver disease?
I need to stop taking vic's, I feel like something is going to
happen to me, like I will die in my sleep, or cause my liver irrepairable damage.
Have any of you felt anything similar?
yes...i have felt all of those things.. i have stoppepd the pills and I'm afraid to get my liver checked.....but I will soon...I drank for 17 yrs and took tylenol all the time...and my liver was still ok...i hope i'm that lucky this time...myDOC was vics, also!
The best way to put your fears to rest is to stop taking the Vics (#1) then get to a doctor and have some blood work done. Tell the doctor what you're doing so he'll know what tests to do. If you don't get off the pills, you probably will end up with a problem... like death.
God made the liver to be self replicating and self healing. You can lose half of it to disease and it will heal itself if you treat it right. Please "Google" liver and you will see how wonderful it is.
2 weeks ago I had tapered down to maybe 6 a day (from 20!) and I felt like s**t, but was doing ok, then I got the call, someone had some, I thought I could just still taper, but now I'm up to 10 or 12. Today so far I've had 6.
I just want to lie down and cry. I can't believe I got myself in the situation.
There are ways to get out of the situation your in. If you really want to. If you've been reading any of the posts on this forum, you know it can be done and all the great people here will support you and help you work out a plan to get clean. Are you ready to join the rest of us trying to get clean? Is it time? Let us know.
i was also concerned about my liver i was on pills for 5 yrs oxycontin at that...i had my liver tested and it was absolutely fine.....maybe ur doctor could check yours...im sorry u relapsed with ur taper but unfortunately temptation will always be around us 4 ever...we have to learn our triggers and why we got hooked to begin with.....my #1 trigger is being alone......then if im around alot of people i wanna use also so im kinda in between a rock and a hard place lol.....u can do this we r here for u and feel free to email me if u need too,,......
I have chronic liver damage. I went to give blood in my 20's and fond out I had hep b then after going to a party some time later I caught hep a then
20 years later I heard of a cure so I went to a doctor to start teatment and found out I had hep c but the only goood part is that my immune system was strong and killed each disease by it's self and it is undetectable and I didn't need to take interferon treat ment and the doctor said I was one of the few that my body killed it before I would get sick.So the wanted to by my plasma to make shots for other people for
immunization.Then they later learned to synthesize it.But my doctor said I could give a cc of my blood to someone and they would not catch it.Thank the Loard above!
Yeah - In 1995/6 I was in a clinical trial at mayo to establish the current inteferon/ribavarin cocktail for treatment. Liver is in stage four fibrosis (thats all there are) but I am still doing rather well.......all things considered. Med Help also has a hep forum thats pretty good. Check it out.
This is off-topic but I can not let this one slide I'm sorry.
Saying God made your liver to be replicating and self healing is completely ridiculous. You would think that if he was going to bother, he would give you an organ that was indestructible. Why invoke a deity in the first place when the supernatural does not even exist?
This is a addiction forum, not a forum to judge one's religious beliefs.
Let me guess, you are probably one of those trying to get the "One nation, Under God" out of the Pledge of Allegiance.
Anyways, this post is over 2 years old so you're a little late on trying to "inform" people on this post that God doesn't exist.
Liver damage when you abuse Tylenol is normal. A doctor can run a blood test and tell you that your liver is fine, but if they took it out of you and examined it .. compared to a healthy liver... yours would not be as good..
When a liver fails, it can fail two ways.. slowly.. or it can trip. (stop) ..
Tylenol overdose can cause a liver to shut down suddenly.. The symptoms are swollen abdomen, itching, (black) blood in stool and yellowing of the eyes.. etc.. (those are the ones you will notice)
In some cases, doctors can step in and save part of a liver. That is most common when the person's liver shuts down while they are already in the hospital. In most cases, especially with Tylenol overdose, the person dies in about 48 hours ..
Once the liver is dead, other than an emergency transplant, the patient just dies. You die because your body no longer removes the toxins from the blood.. Doctors will medicate you because its a lousy way to go..
If your interested, there are some early warning signs of liver damage.. Maybe a wake up call.. They include..
Stomach problems.. (digestive)
Fatigue all the time..
Dizzy upon standing (due to elevated blood pressure)
Many of those symptoms are problems addicts already have.. So victims of liver failure don't think it odd that they are horribly constipated, tired or have digestive problems.. Opiate use and liver problems share some similar symptoms..
Ostrich.. its not real common to meet a senior citizen who has been taking pills for 30 years, or shooting heroin.. Sure, there are probably a few, but how many are already dead? Addicts don't all die of overdose.. Liver failure, Heart attack, Stroke.. we are wide open as we age..
When I was using, I used to joke that if I keep this up, I don't have to bother saving for retirement.. lol... Its not that funny anymore..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.